# SDR USAA2010101892311

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 28,232 hours, 18,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2188 - LGA - EEL - EMERGENCY CABIN LIGHT ABOVE FORWARD ENTRY DOOR MISSING.  MAINTENANCE INSTALLED LENS ON EMERGENCY CABIN LIGHT ASSEMBLY.
